MAUDE Adverse Event Report: BIOMET MICROFIXATION TMJ SYSTEM RIGHT STANDARD MANDIBULAR COMPONENT 45MM / 7 HOLE; JOINT, TEMPOROMANDIBULAR, IMPLANT

BIOMET MICROFIXATION TMJ SYSTEM RIGHT STANDARD MANDIBULAR COMPONENT 45MM / 7 HOLE; JOINT, TEMPOROMANDIBULAR, IMPLANT
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Insufficient Information (4580)
Date of Event 11/17/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It is reported that the patient underwent a right side revision for unknown reasons.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Concomitant medical products: item#24-6562 , lot# 923190d , tmj system right fossa component, small.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 001032347-2022-00289.
 
Additional Manufacturer Narrative
This report is being submitted to update additional information in section b4, b5, g3, g6, h2, h6 and h10.It has been further reported that the patient was revised due to infection.Therefore, this was determined to be not reportable as the infection occurred approximately fourteen (14) months post-operatively.
 
Event or Problem Description
It has been further reported that the patient was revised due to infection.Therefore, this was determined to be not reportable as the infection occurred approximately fourteen (14) months post-operatively.

Brand Name
TMJ SYSTEM RIGHT STANDARD MANDIBULAR COMPONENT 45MM / 7 HOLE
Common Device Name
JOINT, TEMPOROMANDIBULAR, IMPLANT
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15411796
Report Number0001032347-2022-00290
Device Sequence Number20519301
Product Code LZD
UDI-Device Identifier00841036036430
UDI-Public(01)00841036036430(17)240412(10)886720
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/12/2024
Device Model NumberN/A
Device Catalogue Number24-6545
Device Lot Number886720D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2022
Supplement Date Received by Manufacturer09/14/2022
Initial Report FDA Received Date09/13/2022
Supplement Report FDA Received Date10/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown